# SDR 2013FA0000127

- Difficulty date: February 26, 2013
- Submitted: February 26, 2013
- Operation: General aviation
- Aircraft: N186LA
- Make and model: Bolkms BK117C2
- Aircraft serial: 9185
- Aircraft time: 1,882 hours
- Engine: Tmeca ARRIEL1E2
- System (JASC): 6220 · Main Rotor Head
- Part: Bolt
- Part number: B621M1061202
- Part serial: 274727412768
- Condition: Cracked
- Location: Main Rotor
- Part time: 1,882 hours
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 100HR ANNUAL INSPECTION,  IT WAS NOTED ON THE VEMD THAT THERE WERE MAST MOMENT EXCEEDANCES TRAPPED.   DURING A DIE PENETRANT INSPECTION OF THE SECONDARY BOLTS 3 OF 4 INSTALLED SECONDARY BOLTS HAD CRACKING IN THE THREADED PORTION OF THE BOLT.
